# SDR CALA2025091208832

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 80,789 hours, 29,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 111A7202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT BEAM LOWER CORD NEXT TO PANEL 192DR HAS DAMAGE FROM DOOR LATCH. REMOVED PREVIOUSLY REPAIRED DAMAGED PARTS STRAP AND FILLER REF SRM 51-40-02. REPLACED FILLER AND STRAP FROM PREVIOUS REPAIR WITH SRM 57-10-13-2R-3.
